# SDR UIEA2019030803508

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,386 hours, 16,677 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Pimu
- Part number: 285T060717
- Part serial: D00609
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH L & R EEC EICAS MESSAGE " R EEC MODE" " L ENGINE EEC MODE" INDICATED.( TRANSFERRED TO MDDR# 108417 IAW DDG 73-21-01-03 CAT C DUE 19MAR19.  LP 1015472-M7 REMOVED AND REPLACED L PIMU IAW AMM 77-35-02 PERFORMED ENGINE RUN  AND PERFORMED PIMU BITE TEST IAW FIM 71-01 FT 810 OPS CHECK OK. )
